# SDR 9603089933

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Le Slat
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED AND ROLL WAS EXPERIENCED.  A SUCCESSFUL LANDING WAS ACCOMPLISHED WITH SPLIT FLAP/SLAT HANDLE.  CHECKED SLAT RIGGING AND RETRACT/EXTEND SWITCHES, ALL CHECKED GOOD.  LUBED ANTI-ICE TELESCOPING DUCTS.
